# SDR ASOA97006

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 3012000
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN TESTED THE EMERGENCY LIGHT SYSTEM WITH A/C ON BATTERY POWER ONLY AND FOUND SEVERAL FLOOR LIGHTS AND OVERHEAD DOME LIGHTS FLICKERING.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES IAW MM.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
